# SDR PLGA330954

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351BE
- Make and model: Saab 340B
- Aircraft serial: 340B237
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fs 231-288
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, INSPECTION FOUND STRUCTURE WITH MINOR CORROSION BETWEEN STATION 231 AND STATION 288.  CLEANED CORRODED AREA IAW SAAB SRM CHAPTER 51-70-40 AND APPLIED PROTECTIVE TREATMENT IAW SAAB SRM CHAPTER 51-20-40.  SEALED AREA IAW SAAB SRM CHAPTER 51-20-50.  (W)
